# SDR ASAA0945670

- Difficulty date: May 8, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 38,233 hours, 20,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679911
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT CRACKED AROUND RIVET AT MIDDLE AUX TRACK. REMOVED DAMAGED SECTION OF SKIN FABRICATED TREATED PRIMED AND INSTALLED SKIN DOUBLER AND FILLER REPAIR IAW SRM 57 43 01.
